MAUDE Adverse Event Report: LDR MÉDICAL MOBI-C IMPLANT "M" STANDARD 13X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MÉDICAL MOBI-C IMPLANT "M" STANDARD 13X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3375
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 12/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference report 3004788213-2022-00130.
 
Event or Problem Description
It was reported that a revision surgery was performed to remove two mobi-c devices at levels c5/6 and c6/7.The device at c6/7 subsided, went into kyphosis, and caused discomfort for the patient.The surgeon added a fusion construct once the mobi-c devices were removed.This is report two of two for this event.
 
Additional Manufacturer Narrative
H6 additional investigation type code: 4110.Corrections in d4: udi number, g1, and h3.Additional information in d4: expiration date, h4, and h6: component, investigation type, findings, and conclusions.Inspection: the superior endplates and inferior endplates of both explanted devices had evidence of iatrogenic damage on the anterior edges of the components consistent with removal of the device.Polyethylene insert b also showed evidence of iatrogenic damage.Polyethylene inserts a and b showed machining marks on the articulating and backside surfaces.Overall, the results of the stage i analysis are consistent with devices having a short implantation time.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimvie¿s control.Potential root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown surgical or patient factors.Device usage this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description

Brand Name
MOBI-C IMPLANT "M" STANDARD 13X17 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
sabrina abla
10225 westmoor dr.
na
westminster, CO 80021
7206965158
MDR Report Key16023819
Report Number3004788213-2022-00131
Device Sequence Number20582521
Product Code MJO
UDI-Device Identifier03662663000093
UDI-Public(01)03662663000093(17)260701(10)5384951
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2026
Device Catalogue NumberMB3375
Device Lot Number5384951
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/13/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/21/2022
Supplement Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic